EconPapers    
Economics at your fingertips  
 

On the number of pure strategy Nash equilibria in random games

Marco Scarsini and Yosef Rinott

Post-Print from HAL

Abstract: How many pure Nash equilibria can we expect to have in a finite game chosen at random? Solutions to the above problem have been proposed in some special cases. In this paper we assume independence among the profiles, but we allow either positive or negative dependence among the players' payoffs in a same profile. We provide asymptotic results for the distribution of the number of Nash equilibria when either the number of players or the number of strategies increases. We will show that different dependence assumptions lead to different asymptotic results.

Keywords: Games; strategy; equilibria (search for similar items in EconPapers)
Date: 2000
References: Add references at CitEc
Citations: View citations in EconPapers (19)

Published in Games and Economic Behavior, 2000, Vol. 33, N°2, pp. 274-293. ⟨10.1006/game.1999.0775⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: On the Number of Pure Strategy Nash Equilibria in Random Games (2000) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00540207

DOI: 10.1006/game.1999.0775

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-22
Handle: RePEc:hal:journl:hal-00540207